| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that an intraocular lens (iol) dispenses twisted due to plunger overriding the lens.The procedure was completed with backup lens.Additional information was requested and received stating there was no patient harm.